# SDR USAA20110104SB003

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 61603327
- Condition: Faulty
- Location: Ac Bay
- Part time: 56,510 hours, 37,792 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - AT IDLE POWER, DESCENDING BELOW 10,000 FEET, CREW REPORTED A STRONG SMELL OF DIRTY SOCKS.  MIGHT BE COMING FROM THE PACKS.  AFTER ADDING POWER, SMELL DISSIPATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT PACK AIR CYCLE MACHINE AND WATER SEPARATOR SOCK PER MM 21-51-31 AND 21-51-11.  OPERATIONAL CHECK GOOD.  NO SMELL NOTED.
